MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22608-PNK
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the patient experienced a receiver that ceased to function.The complaint receiver was returned for evaluation.The device was visually inspected and no defect was found.The receiver will boot and charge.The receiver download was retrieved and confirmed the complaint.Receiver functional tester: passed all relevant testing.The reported event of the device ceased to function was confirmed via log review.The probable cause is determined to be a defective battery.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7473008
Report Number3004753838-2018-046121
Device Sequence Number1273508
Product Code MDS
UDI-Device Identifier30386270000195
UDI-Public30386270000195
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22608-PNK
Device Catalogue NumberSTR-PR-PNK
Device Lot Number5228714
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR